# SDR CALA2024092602488

- Difficulty date: September 25, 2024
- Submitted: September 26, 2024
- Operation: Air carrier
- Aircraft: N14219
- Make and model: Boeing 737824
- Aircraft serial: 28781
- Aircraft time: 77,450 hours, 28,526 cycles
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Stringer
- Part number: 143A3241
- Condition: Corroded
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(B737-06-3-0022) CORRODED STRINGER STR 25L IN FWD CARGO STA 500G-H. STR 25L IN FWD CARGO STA 500G-H WAS REPAIRED IAW B737-800 SRM 53 -00-03-2R-1 REPAIR 1.
